# SDR GTIA030478

- Difficulty date: May 18, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT-RT MLG DOOR JAMB HINGE SUPPORT CORRODED.  FABRICATED NEW LT FITTING.  LOCATED AND DRILLED NEW LT AND RT HINGE SUPPORTS FOR DOOR JAMB.  INSTALLED NEW LT AND RT HINGE SUPPORTS FOR DOOR JAMB.  REMOVED LT HINGE SUPPORT.  INSTALLED LT HINGE SUPPORT.  (M)
